# SDR ASAA2014022607181

- Difficulty date: February 26, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 24,571 hours, 7,657 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620125
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BS 727B, LBL 24.75, OTBD FLANGE IS CRACKED AT FASTENER HOLE. ACFT GROUNDED.  REPAIRED SEAT TRACK IAW EA 800-57EA-12253 AND REO G17241, REV A.
